MathSciNet Relay Station
MathSciNet bibliographic data
MR1048958 34B15 (73K05)
Gupta, Chaitan P. Existence and uniqueness theorems for some fourth order fully quasilinear boundary value problems. Appl. Anal. 36 (1990), no. 3-4, 157–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement